Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hair Loss and Anti-depressants

Posted by Lady Godiva on August 23, 1999, at 18:08:46

Has anyone else experienced hair loss which they feel is due to AD's? I thought that I was the only one until I found this site ==>

If you have had this problem, how long did it last? did you stop taking your AD? Did you see a doctor about and if so, which kind and how was it treated?

I'm not sure if I should see a Derm doc, or maybe a Psychopharmacologist since it was ADs which started it.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lady Godiva thread:10579